# SDR AALA202308296015

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 6,760 hours, 1,813 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042609122
- Condition: Warning Light
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW: IMMEDIATELY AFTER TAKEOFF VENT SKIN VALVE FAULT ECAM MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
